is a topic covered in the Taber's Medical Dictionary
To view the entire topic, please sign in or purchase a subscription.
Nursing Central is the award-winning, complete mobile solution for nurses and students. Look up information on diseases, tests, and procedures; then consult the database with 5,000+ drugs or refer to 65,000+ dictionary terms. Explore these free sample topics:
Venes, Donald, editor. "Posttransfusion Syndrome." Taber's Medical Dictionary, 23rd ed., F.A. Davis Company, 2017. Nursing Central, nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/738423/0/posttransfusion_syndrome.
Posttransfusion syndrome. In: Venes D, ed. Taber's Medical Dictionary. 23rd ed. F.A. Davis Company; 2017. https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/738423/0/posttransfusion_syndrome. Accessed October 17, 2019.
Posttransfusion syndrome. (2017). In Venes, D. (Ed.), Taber's Medical Dictionary. Available from https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/738423/0/posttransfusion_syndrome
Posttransfusion Syndrome [Internet]. In: Venes D, editors. Taber's Medical Dictionary. F.A. Davis Company; 2017. [cited 2019 October 17]. Available from: https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/738423/0/posttransfusion_syndrome.
TY - ELEC
T1 - posttransfusion syndrome
ID - 738423
ED - Venes,Donald,
BT - Taber's Medical Dictionary
UR - https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/738423/0/posttransfusion_syndrome
PB - F.A. Davis Company
ET - 23
DB - Nursing Central
DP - Unbound Medicine